# SDR UALA2008111301965

- Difficulty date: April 5, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 49,814 hours, 9,444 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLT CONTROL SYS STATUS MESSAGE LATCHED WITH NO CORRELATED MESSAGES.  FOUND MESSAGE 31-54102.  RPL IOM M004, NO HELP.  SUSPECT ARINC 629 COUPLER B31208 IN P212 PANE.  *NOTE*  TURNED ON ALL HYD SYS PER MT 27-005-R1, NO HELP.  *NOTE*  MSG CAN BE CLEARED BY DOING RT AIMS M004 RESET, BUT, FLT CONTROL SYS STATUS MESSAGE DOES NOT CLEAR.  REPLACED ROBBED ADIRU AND UPDATED SOFTWARE, NO HELP.  SWAPPED COUPLER B31208 AND RT AIMS M004 WITH LT AIMS M004, NO HELP.  RANG OUT WIRING IN BETWEEN COUPLER AND RT AIMS.  ALL OK.  MSG STILL ACTIVE WITH NO CORRELATED FAULT.  PUT SWAPPED AIMS UNIT BACK TO NORMAL.  TRIED NEW FCDC BATTERY, SWAPPED LT AND CENTER PRIMARY FLIGHT COMPUTERS, NEW PSA, PROBLEM SEEMS TO BE ON CENTRAL BUSS BETWEEN PFC AND PSA.  ALL TESTS PASSING, NO CORRELATING MAINT MSGS.  REMOVED EXTERNAL POWER, DISCONNECTED BOTH MAIN AND APU BATTERY.  LET PLANE SIT FOR 20 MINUTES THEN REPOWERED.  STATUS MESSAGE GONE.  RAN PFC TEST IN MAT AND NO FAULTS NOTED.  REPOWERED PLANE AGAIN AND STILL GOOD.
